Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 25, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 2:40 PM CDT for 4 counties in Wisconsin. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2018, 2:40 PM CDT (19:40 UTC)
- Expired
- Jul 1, 2018, 3:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 6 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:40 PM CDT | TSTM WND DMG | Black Creek, WI | TREES UPROOTED IN CITY. |
| Jul 1, 2:42 PM CDT | TSTM WND DMG | W Appleton, WI | NEAR HWY 96 AND COUNTY ROAD T. A FEW BRANCHES DOWN. POWER OUT. |
| Jul 1, 3:00 PM CDT | TSTM WND GST 52 | Ashwaubenon, WI | |
| Jul 1, 3:04 PM CDT | TSTM WND DMG | 3 Wnw Green Bay, WI | TREE DOWN ON MATHER AND PLATTEN ST. |
| Jul 1, 3:10 PM CDT | TSTM WND DMG | 2 Se Howard, WI | TIME ESTIMATED BY RADAR. TREE SPLIT IN HALF AND FELL ON A HOUSE. |
| Jul 1, 3:11 PM CDT | TSTM WND GST 60 | 4 Sw Howard, WI | |
| Jul 1, 3:15 PM CDT | TSTM WND DMG | Ne Green Bay, WI | WIND GUST OVER 50 MPH AND 3 INCH BRANCHES SNAPPED. NEAR HUMBOLDT AND I43. |
| Jul 1, 3:15 PM CDT | TSTM WND DMG | Suamico, WI | 6 INCH LIMB SNAPPED. NEAR COUNTY ROAD M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
242
WUUS53 KGRB 011940
SVRGRB
WIC009-083-087-115-012030-
/O.NEW.KGRB.SV.W.0025.180701T1940Z-180701T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
240 PM CDT SUN JUL 1 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northern Brown County in northeastern Wisconsin...
South central Oconto County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 330 PM CDT.
* At 240 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Black Creek to Appleton, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Green Bay, Appleton, Kaukauna, Little Chute, Kimberly, Pulaski,
Black Creek, Darboy, Bellevue Town and Oneida.
People at Thornberry Creek Golf Course, and Norbert Hill Center
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.
LAT...LON 4425 8848 4446 8866 4484 8810 4464 8793
4463 8793 4463 8792 4458 8787 4424 8833
TIME...MOT...LOC 1940Z 224DEG 41KT 4447 8859 4426 8841
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MPC3 follow-up statements
617
WWUS53 KGRB 011957
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
257 PM CDT SUN JUL 1 2018
WIC009-083-087-115-012030-
/O.CON.KGRB.SV.W.0025.000000T0000Z-180701T2030Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
257 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN BROWN...SOUTH CENTRAL OCONTO...NORTHEASTERN OUTAGAMIE
AND EASTERN SHAWANO COUNTIES...
At 256 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Navarino Wildlife Area to 6 miles
south of Pulaski to 8 miles west of Green Bay, moving northeast at
50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Green Bay, Pulaski, Oneida, De Pere, Howard, Ashwaubenon, Allouez,
Suamico, Hobart and Seymour.
People at Thornberry Creek Golf Course, and Norbert Hill Center
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4458 8848 4484 8810 4463 8793 4458 8787
4437 8816
TIME...MOT...LOC 1956Z 229DEG 50KT 4460 8834 4457 8821 4448 8817
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
KLB369
WWUS53 KGRB 012009
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
309 PM CDT SUN JUL 1 2018
WIC009-083-087-115-012030-
/O.CON.KGRB.SV.W.0025.000000T0000Z-180701T2030Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
309 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN BROWN...SOUTH CENTRAL OCONTO...NORTHEASTERN OUTAGAMIE
AND EASTERN SHAWANO COUNTIES...
At 309 PM CDT, severe thunderstorms were located along a line
extending from near Pulaski to 10 miles west of Bay Shore Park to
near Green Bay, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Green Bay, Pulaski, Oneida, De Pere, Howard, Ashwaubenon, Allouez,
Suamico, Hobart and Chase.
People at Thornberry Creek Golf Course, and Norbert Hill Center
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4462 8842 4484 8810 4463 8793 4458 8787
4443 8808 4443 8809
TIME...MOT...LOC 2009Z 219DEG 54KT 4470 8815 4467 8802 4458 8798
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
KLB949
WWUS53 KGRB 012022
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
322 PM CDT SUN JUL 1 2018
WIC009-083-087-115-012031-
/O.EXP.KGRB.SV.W.0025.000000T0000Z-180701T2030Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
322 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN...SOUTH CENTRAL
OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES WILL
EXPIRE AT 330 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4462 8842 4484 8810 4463 8793 4458 8787
4443 8808 4443 8809
TIME...MOT...LOC 2021Z 224DEG 41KT 4479 8802 4476 8789 4467 8785
$$
KLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 8 hours 29 minutes earlier.
Area forecast discussion, Jul 1, 6:11 AM CDT, 8 hours 29 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 AM CDT Sun Jul 1 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 334 AM CDT Sun Jul 1 2018 Outflows from convection last evening dropped dewpoints into the refreshing low to middle 60s early this morning across portions of central and east-central Wisconsin. Otherwise, scattered showers and isolated thunderstorms were moving across the region early this morning. Temperatures were in the middle 60s to lower 70s. Through 15z this morning, followed the latest trends of the HRRR which indicated a diminishing trend in the precipitation shortly after sunrise through mid morning. Convection is expected to refire late this morning and this afternoon ahead of a cold front. Models indicating a 70 knot jet streak at 300 mb moving across the region to aid in the lift with the cold front. Models also indicating 1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to support severe thunderstorms. Bufkit soundings did show strong low level winds around 5,000 feet around 40 knots to support damaging wind gusts, while the wet bulb zero heights around 10,000 feet supported large hail. The greatest risk of severe storms will be from noon to 8 pm. For swimmers on Lake Michigan beaches, there is an increased risk of rip currents this afternoon and evening due to high wave action. Any lingering precipitation should exit far eastern Wisconsin by 9 pm. Drier air will advect into the area as high pressure builds into the state. Did add some patchy fog across north-central Wisconsin where the typical low spots could go calm and allow for patchy fog to form. The typical cold spots across the north could drop into the lower to middle 50s while readings only drop into the upper 50s to middle 60s south. On Monday, another warm day is on tap with highs in the 80s. Humidity readings will be much more tolerable than what we experienced this weekend. Latest model trends supported adding a chance of thunderstorms across the far north late Monday afternoon. .LONG TERM...Monday Night Through Saturday Issued at 334 AM CDT Sun Jul 1 2018 The main highlights for this forecast period include a warm, humid airmass that will impact the region on the Fourth of July (Wednesday) and Thursday, and the next chance for storms on Thursday with the passage of a cold front. The large scale pattern at the beginning of this forecast period remains in a zonal flow with the jet situated from the Pacific Northwest to Quebec. A shortwave trough will begin to deepen over the Pacific Northwest throughout Tuesday with high pressure associated over the eastern U.S. This will leave any chances for convection to pop up well to the west of Wisconsin. By Wednesday morning, a shortwave traveling along the mean flow will move towards the north central U.S. With this shortwave causing a trough in the mean flow, some ridging will build over Wisconsin for Wednesday afternoon. This will cause warm, moist air to move over the region leaving high temperatures in the upper 80s to lower 90s and heat indices in the upper 90s for the holiday. For the remainder of Wednesday, model guidance picks up on the development of a surface cold front over North Dakota, South Dakota, and Minnesota. There is some uncertainty amongst the models with the passage of the frontal boundary over Wisconsin. The GFS and ECMWF appear to be in agreement for Thursday afternoon with the Canadian NH showing a slower moving cold front passing early Friday morning. This causes uncertainty on when and where the convection will impact the region Thursday. Depending on the passage of the frontal boundary, high temperatures on Thursday may or may not hold with the hot, humid air in place. With the current set up of the high pressure still over the region Thursday afternoon, high temperatures should reach into the middle 80s to lower 90s with heat indices approaching triple digits. Once the frontal boundary exits the region by roughly Friday morning, the strong ridge of high pressure will shift west for Friday. High temperatures should be slightly cooler in the lower to middle 80s with decreasing humidity values. The mean flow will then switch to a northwest flow causing less active conditions with slightly cooler temperatures in the lower 80s for next weekend. && .AVIATION...for 12Z TAF Issuance Issued at 605 AM CDT Sun Jul 1 2018 There will be a lull in the precipitation through 15z across the area, then showers and storms are expected to redevelop late this morning into the afternoon. Scattered thunderstorms are expected late this morning into early this evening. Some of the stronger storms will be capable of producing strong wind gusts and large hail. Outside the storms, gusty south to southwest winds are expected with gusts to around 30 knots. MVFR CIGS are expected at times today into this evening across north-central Wisconsin. Any showers or storms across eastern Wisconsin will end by 9 pm as they move east of the area. Winds are expected to veer to the west or northwest tonight. Some patchy fog is possible late tonight across north-central Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from noon CDT today through late tonight for WIZ022-040-050. && SHORT TERM.....Eckberg LONG TERM......Hykin AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1018 AM CDT Sun Jul 1 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1018 AM CDT Sun Jul 1 2018 ...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE HAIL POSSIBLE THIS AFTERNOON... This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop in western Wisconsin mid-day, and move northeast across the area this afternoon. Some of the storms are likely to be severe and produce damaging wind gusts and large hail. Tornadoes are also possible with the storms. The greatest potential for severe storms will be east of a line from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and will occur between noon and 800 pm. Gusty south winds will produce large waves on Lake Michigan, which will lead to an increased risk of strong currents and hazardous swimming conditions at Lake Michigan beaches. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms late Monday afternoon and Monday night across far north-central Wisconsin. Severe weather is not expected with these storms. The next chance for thunderstorms arrives Wednesday into Thursday. The potential for severe weather with these storms is uncertain this far in advance. Hot and humid weather is forecast to return Wednesday and Thursday with heat indices approaching 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely to be needed this afternoon. LMZ521-522-541>543-021100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1018 AM CDT Sun Jul 1 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms may pose a significant hazard to boaters on the bay and lake this afternoon and early this evening. Gusty south winds will also create hazardous conditions for small craft. Patchy dense fog is also possible, mainly on the lake. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms on Wednesday into Thursday. Skowronski
In the hours before
Local storm report, Jul 1, 2:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND DMG 1 W MOUNTAIN 45.18N 88.50W
07/01/2018 OCONTO WI TRAINED SPOTTER
ON COUNTY ROAD W...OVER 50 TREES SNAPPED AND UPROOTED.
POWER OFF IN CITY.
&&
SACLocal storm report, Jul 1, 2:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
213 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG MCALLISTER 45.33N 87.71W
07/01/2018 MARINETTE WI AMATEUR RADIO
NEAR HWY 141 AND COUNTY ROAD JJ. MULTIPLE TREES DOWN.
&&
SACLocal storm report, Jul 1, 2:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
218 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HEAVY RAIN MOUNTAIN 45.18N 88.48W
07/01/2018 M2.15 INCH OCONTO WI TRAINED SPOTTER
FROM 1230 TO 130 PM.
&&
SACLocal storm report, Jul 1, 2:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL SE MOUNTAIN 45.18N 88.48W
07/01/2018 M1.00 INCH OCONTO WI PUBLIC
&&
SACSpecial weather statement, Jul 1, 2:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
227 PM CDT SUN JUL 1 2018
WIZ022-012015-
Door WI-
227 PM CDT SUN JUL 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOOR COUNTY UNTIL 315
PM CDT...
At 225 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Marinette, moving northeast at 55 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Egg Harbor around 245 PM CDT.
Ephraim and Chambers Island around 255 PM CDT.
Other locations impacted by this storm include Washington Island,
Fish Creek, Peninsula State Park, Ellison Bay and Sister Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4483 8755 4488 8761 4492 8751 4494 8763
4508 8753 4495 8759 4493 8754 4494 8745
4507 8736 4512 8737 4517 8744 4521 8742
4525 8734 4522 8721 4533 8710 4534 8701
4541 8698 4542 8694 4540 8684 4540 8685
TIME...MOT...LOC 1925Z 217DEG 48KT 4495 8758
KurimskiLocal storm report, Jul 1, 2:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 8 N IOLA 44.62N 89.11W
07/01/2018 WAUPACA WI LAW ENFORCEMENT
FEW TREES DOWN. TIME ESTIMATED BY RADAR.
&&
GENEBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:16 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca, Winnebago | 59 min |
| Jun 30, 8:45 PM CDT | Special Weather Statement | GRB | Florence | 15 min |
| Jun 30, 9:09 PM CDT | Special Weather Statement | GRB | Vilas | 51 min |
| Jul 1, 3:29 AM CDT | Small Craft Advisory | GRB | 22 hr | |
| Jul 1, 3:43 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 21 hr |
| Jul 1, 12:01 PM CDT | Special Weather Statement | GRB | Shawano | 44 min |
| Jul 1, 12:10 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Portage, Shawano, Waupaca | 50 min |
| Jul 1, 12:18 PM CDT | Tornado Warning | GRB | Shawano, Waupaca | 42 min |
| Jul 1, 12:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 82 min |
| Jul 1, 12:43 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 47 min |
| Jul 1, 1:20 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 55 min |
| Jul 1, 1:26 PM CDT | Special Weather Statement | GRB | Brown | 49 min |
| Jul 1, 1:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 1, 1:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie | 53 min |
| Jul 1, 1:38 PM CDT | Special Weather Statement | GRB | Waushara | 52 min |
| Jul 1, 1:54 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Jul 1, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 39 min |
| Jul 1, 2:10 PM CDT | Special Marine Warning | GRB | 65 min | |
| Jul 1, 2:27 PM CDT | Special Weather Statement | GRB | Door | 48 min |
| Jul 1, 2:53 PM CDT | Special Marine Warning | GRB | 106 min | |
| Jul 1, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Marinette, Oconto | 47 min |
| Jul 1, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Door | 66 min |
| Jul 1, 3:27 PM CDT | Special Marine Warning | GRB | 93 min | |
| Jul 1, 5:00 PM CDT | Special Marine Warning | GRB | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.